# SDR 2023FA0000306

- Difficulty date: June 8, 2023
- Submitted: June 8, 2023
- Operation: General aviation
- Aircraft: N965CE
- Make and model: Doug MD 83
- Aircraft serial: 53079
- Aircraft time: 58,762 hours, 31,461 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Wingtip, Doug
- Component part number: 5910472177
- Stage of operation: TX
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

LEFT WINGTIP MADE CONTACT WITH AN ALUMINUM GATE. DAMAGE TO LEFT WINGTIP
